# SDR HNAA2009022800083

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 35,294 hours, 39,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 35,294 hours, 39,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON A LINE CHECK AT SBY FOUR EMERGENCY LIGHTS WERE INOPERATIVE IN THE FIRST FOUR ROWS.  RELAMPED EMERGENCIES LIGHTS, OPERATIONAL CHECK GOOD.
